# SDR DXTA2025040302897

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 7,387 hours, 4,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: ON PREFLIGHT FOUND EMERGENCY BATTERY NOT WORKING. FOLLOWED CHECKLIST AND COMPLETED TWO CHARGE CYCLES. EMER LTS IN THE ON POSITION HAVE NO LIGHTS COME ON. MOST LIGHTS WORK IN THE ARM POSITION EXCEPT; REAR EXIT LIGHT, THE EXIT LIGHT UNDER THE LAV LID, AND THE "SHARK LIGHT" IN THE LANDING LIGHT.   POWERED UP AC AND VARIFIED SQUAWK, REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK #4 IN THE LAV AREA IAW MM 33-50-06 OP'S CK GOOD. APPLIED POWER TO AC FOR 2 HRS TO CHARGE THE BATTERIES. #4 EMERTIGHT BATT PACK PT# OFF CBS28-1 SN 006686 #4 EMERLGIHT BATT PAC PT# ON CBS28-1 SN 005392
